advertisement
Question
Posted by: E Parreira | 2010/10/25

Venlor

I was described Venlor 150mg and has been taking it for the last 5 months. I started the sixth packet two days ago but would like to know how I go about weening myself off the pills.
Could you please advise.

Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

This will have to be done on the advice of your doctor, and only if you feel you really dont need it anymore. A six month course is rather short for treating severe depression, but thats my opinion.

Venlor is available in lower strengths: 75 and 37.5 mg which may make weaning (if needed) much easier) - Your doc has the option of prescribe a lower, gradually declining dose over a period of time.

All the best.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/10/27

This will have to be done on the advice of your doctor, and only if you feel you really dont need it anymore. A six month course is rather short for treating severe depression, but thats my opinion.

Venlor is available in lower strengths: 75 and 37.5 mg which may make weaning (if needed) much easier) - Your doc has the option of prescribe a lower, gradually declining dose over a period of time.

All the best.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement